head and inner ears pressure

head and inner ears pressure

Hi Everyone,

I have been having head and inner ears pressure for about a year which was also making feeling unsteady when walking .

Ive had a CT scan, and it came back showing a polyp in my left Maxillary Sinus, IE, just under my Left Eye.

Then i was sent for a ENT Examination, the guy looked up my Nose & Throat all clear,

Ears needed Syringing of Wax.

Anyway I asked about the Polyp which is 27mm long under my left Eye, thinking he would book me in to have it removed, or if i could have the tablets to Shrink the Polyp.

He seemed to be getting a little Abrupt telling me the Polyp is nothing to be concerned about, just live with it, it wont be of any Harm to me.

i said the the symptoms that i had pressure Head and Ears made my feel balance unsteady.

He replied Ears have got nothing to do with Balance, which a i feel is not True, because Ears control Balance.

Please advise me on, whether i can Insist on the polyp being removed or at least Shrunk.?

Thank you all rob,

if you don't mind you can Email me also.

2 Replies

oldestnewest
  • I would suggest going to a different ent.ears do have alot to do with balance.he obviously dont know what hes talking about.he should be trying to help you.ive also went through the head pressure and ear pressure.last summer i just kept getting fluid behind my ear.and alot of sinus problems which can cause head pressure and ear pressure and then found out i also have alot of allergies.so i have alot going on in my head.and also have anxiety which can make the symptoms worse.

  • Have they ever mentioned vestibular migraine to you? I get those exact same symptoms and taking serc ( betahistine) very much helps with the feeling of fullness. It does also help with the balance problem but not completely so I am returning to food sensitivity issues to get better control. Sometimes taking a migraine prophylactic , such as amitriptyline helps to raise the threshold where you will get an attack and did help me for a few years but I'm now having a break as the side effects were getting annoying.

    Hope this helps. Good health.

You may also like...